Alert archive / Illinois / Tornado Warnings in 2010
Tornado Warning 18, NWS Lincoln, IL
NWS Lincoln, IL issued this tornado warning at Jun 5, 2010, 10:21 PM CDT for Logan County, Mason County, Tazewell County, Illinois. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2010, 10:21 PM CDT (03:21 UTC)
- Expired
- Jun 5, 2010, 10:45 PM CDT
- In force
- 24 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
Counties Logan County, IL, Mason County, IL, Tazewell County, IL
The radar
The Lincoln radar (KILX), 16 km from the middle of the area, began a volume at 03:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 10:38 PM CDT | TSTM WND DMG | Hartsburg, IL | STORM SURVEY BY LOGAN COUNTY EMERGENCY MANAGEMENT...WIND DAMAGE IN HARTSBURG...60 MPH...POWER POLES BLOWN DOWN...ANTENNAS DOWN...ROOF DAMAGE ON 2 STREETS IN TOWN. TAZEWELL COUNTY EMERGNECY MANAGEMENT SURVEYED HOPEDALE AND FOUND NO DAMAGE. THEFEFORE THE HOPEDAL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 3:50 PM CDT | Tornado Watch | SPC | 7 hr |
| Jun 5, 7:37 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 3.4 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1457 J/kg
- Mixed-layer CIN
- -146 J/kg
- Mixed-layer LCL
- 1235 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 249 m²/s²
- 0-3 km storm-relative helicity
- 352 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 6.8
The text
As transmitted, in the capitals the NWS used until 2016.
262
WFUS53 KILX 060321
TORILX
ILC107-125-179-060345-
/O.NEW.KILX.TO.W.0018.100606T0321Z-100606T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1021 PM CDT SAT JUN 5 2010
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN LOGAN COUNTY IN CENTRAL ILLINOIS...
EAST CENTRAL MASON COUNTY IN CENTRAL ILLINOIS...
SOUTH CENTRAL TAZEWELL COUNTY IN CENTRAL ILLINOIS...
* UNTIL 1045 PM CDT.
* AT 1020 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR SAN JOSE...OR 8 MILES NORTH OF MASON CITY...
AND MOVING EAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
SAN JOSE...EMDEN...HARTSBURG...ATLANTA AND LAWNDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4032 8927 4029 8926 4029 8920 4014 8923
4025 8981 4040 8976
TIME...MOT...LOC 0321Z 281DEG 43KT 4031 8965
$$
HJS2 follow-up statements
831
WWUS53 KILX 060340
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1040 PM CDT SAT JUN 5 2010
ILC179-060349-
/O.CAN.KILX.TO.W.0018.000000T0000Z-100606T0345Z/
TAZEWELL IL-
1040 PM CDT SAT JUN 5 2010
...THE TORNADO WARNING FOR SOUTH CENTRAL TAZEWELL COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4033 8961 4032 8927 4029 8926 4029 8920
4028 8920 4014 8923 4024 8976
TIME...MOT...LOC 0339Z 281DEG 43KT 4027 8937
$$
ILC107-125-060345-
/O.CON.KILX.TO.W.0018.000000T0000Z-100606T0345Z/
LOGAN IL-MASON IL-
1040 PM CDT SAT JUN 5 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL MASON AND
NORTHERN LOGAN COUNTIES UNTIL 1045 PM CDT...
AT 1038 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR HARTSBURG...OR 8 MILES NORTH OF LINCOLN...
MOVING EAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
ATLANTA...HARTSBURG AND LAWNDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4033 8961 4032 8927 4029 8926 4029 8920
4028 8920 4014 8923 4024 8976
TIME...MOT...LOC 0339Z 281DEG 43KT 4027 8937
$$
HJS036
WWUS53 KILX 060349
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1049 PM CDT SAT JUN 5 2010
ILC107-125-060359-
/O.EXP.KILX.TO.W.0018.000000T0000Z-100606T0345Z/
LOGAN IL-MASON IL-
1049 PM CDT SAT JUN 5 2010
...THE TORNADO WARNING FOR EAST CENTRAL MASON AND NORTHERN LOGAN
COUNTIES HAS EXPIRED...
REMEMBER...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN LOGAN
UNTIL 1130 PM.
LAT...LON 4033 8961 4032 8927 4029 8926 4029 8920
4028 8920 4014 8923 4024 8976
TIME...MOT...LOC 0340Z 281DEG 43KT 4027 8935
$$
HJSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at Jun 5, 10:17 PM CDT, 4 minutes earlier.
Area forecast discussion, Jun 5, 10:17 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1017 PM CDT SAT JUN 5 2010 .DISCUSSION... ISSUED 1009 PM CDT SAT JUN 5 2010 CONVECTION CONTINUES TO SHIFT EAST AND SOUTHEAST ACROSS THE FORECAST AREA THIS EVENING WITH NUMEROUS REPORTS TORNADOES. IT APPEARS THE STORMS ARE SLOWLY EVOVLING INTO MORE OF A STRAIGHT LINE WIND SIGNATURE OVER THE PAST HALF HOUR. STILL SEEING FAIRLY DECENT INSTABILITY OVER EAST CENTRAL ILLINOIS WITH 0-1KM SRH'S NOT AS IMPRESSIVE AS AREAS FURTHER WEST. CURRENT FORECAST STILL HOLDING AND WILL WAIT ANOTHER HALF HOUR UNTIL WW 266 EXPIRES TO MAKE ANY SIGNIFICANT CHANGES TO THE ZONES. SMITH && .AVIATION... ISSUED 640 PM CDT SAT JUN 5 2010 CONVECTION TIMING AND COVERAGE THE MAIN CHALLENGE THIS FORECAST PERIOD. MAIN BAND OF STRONG CONVECTION ACRS EAST CENTRAL IOWA WILL SHIFT EAST AND SOUTHEAST ACRS THE TAF SITES BETWEEN 00Z-04Z WITH DAMAGING WINDS THE PRIMARY THREAT. WE WILL ALSO SEE A PERIOD OF MVFR CIGS IN THE HEAVY RAIN...AND MODELS SUGGEST A BAND OF STRATOCU/MVFR CIGS BEHIND THE ACTUAL COLD FRONT. ALL THE RAIN SHOULD BE EAST OF THE TAF SITES BY 04Z WITH SFC WINDS SWITCHING FROM SOUTHWEST THIS EVENING TO THE NORTHWEST JUST AFTR FROPA AFTR 05Z. VFR CONDITIONS ARE EXPECTED ON SUNDAY AS HIGH PRESSURE MOVES IN FROM THE WEST. SOUNDINGS ON SUNDAY INDICATE SOME WIND GUSTS BTWN 20-25 KTS BY AFTERNOON OUT OF THE NW...WHICH WILL QUICKLY DIMINISH BY SUNSET. SMITH && .PREV DISCUSSION... ISSUED 300 PM CDT SAT JUN 5 2010 SHORT TERM...TONIGHT THROUGH TUESDAY... CONVECTION IS BEGINNING TO INITIATE OVER NORTHERN IOWA INTO NORTHWESTERN ILLINOIS THIS AFTERNOON. THIS ACTIVITY SHOULD BUILD WITH TIME AS IT MOVES EAST AND SOUTHEAST INTO CENTRAL ILLINOIS BY 23Z-01Z. AIRMASS DOWNSTREAM OVER ILLINOIS HAS BEEN EXTENSIVELY OVERTURNED BY REMNANTS OF PREVIOUS THUNDERSTORMS THIS MORNING...AND LIGHT SHOWERS ARE CONTINUING TO MOVE FROM NORTHEAST MISSOURI INTO WESTERN AND CENTRAL ILLINOIS. THIS IS SERVING TO HINDER AIRMASS RECOVERY. SHORT RANGE MODELS CONTINUE TO INDICATE SEVERE POTENTIAL...BUT THE BIGGEST QUESTION WILL BE WHETHER THE AIRMASS WILL RECOVER BY THE TIME CONVECTION ARRIVES. IRREGARDLESS...POPS WILL BE HIGHEST OVER THE NORTHWEST HALF BEFORE 06Z AND OVER THE SOUTHEAST AFTERWARD. ALL OF THE ACTIVITY SHOULD BE PAST THE AREA BY 12Z SUN...WITH DECREASING CLOUDS FOLLOWING. SOME AREAS OVER THE NORTH PORTIONS OF THE FORECAST AREA HAVE ALREADY SEEN MORE THAN INCH OF RAIN FROM THE THUNDERSTORMS LAST NIGHT AND THIS MORNING...SO WITH ADDITIONAL CONVECTION ON THE WAY TONIGHT...WE HAVE EXTENDED THE FLASH FLOOD WATCH TO CONTINUE UNTIL 06Z TONIGHT. THE WESTERN END OF TONIGHTS COLD FRONT WILL STALL OUT OVER THE PLAINS AND BEGIN COMING NORTHWARD AGAIN MONDAY INTO TUESDAY. THIS WILL BRING THE NEXT CHANCE OF RAIN WHICH SHOULD MOVE INTO CENTRAL ILLINOIS LATE MONDAY NIGHT AND TUESDAY. THE GFS IS SHOWING SOME GRIDSCALE CONVECTIVE FEEDBACK IN ITS QPF FIELDS...BUT THE NAM ALSO INDICATES THE POTENTIAL FOR AN MCS WITH THE ASSOCIATED THREAT FOR HEAVY RAINFALL ALONG AND NORTH OF THE WARM FRONT AS IT MOVES THROUGH. WILL PUT IN SOME CHANCE POPS FOR LATE MONDAY NIGHT...THEN 40-60 PCT POPS TUESDAY WITH THIS SYSTEM. LONG TERM...WEDNESDAY THROUGH SATURDAY... THE CHANCES FOR RAIN/CONVECTION WILL CONTINUE INTO WEDNESDAY AS MOST OF THE MODEL OUTPUT SUGGESTS A SHORTWAVE AND ASSOCIATED SURFACE WAVE MOVING THROUGH ILLINOIS ALONG THE FRONT. THE FRONT WILL THEN MOVE TEMPORARILY SOUTH OF THE AREA BRINGING A LULL IN THE PRECIPITATION THURSDAY BEFORE MOVING NORTH AGAIN FRIDAY. BY SATURDAY...VERY WARM TEMPERATURES ARE LIKELY AS THE WARM FRONT MOVES UP INTO THE GREAT LAKES AND THE NEXT STORM SYSTEM DEEPENS OVER THE WESTERN PLAINS. && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 1 AM CDT SUNDAY FOR ILZ027>031-036>038. &&
Hazardous weather outlook, Jun 5, 3:03 PM CDT, 7 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 303 PM CDT SAT JUN 5 2010 ILZ027>031-036>038-062015- FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 303 PM CDT SAT JUN 5 2010 ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM CDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND EVENING...AS A COLD FRONT MOVES SOUTHEAST INTO THE ILLINOIS RIVER VALLEY THIS EVENING. THE MAIN THREAT WILL BE DAMAGING WINDS AND LARGE HAIL... WITH HEAVY RAIN AND FREQUENT LIGHTNING ALSO EXPECTED. A FEW TORNADOES WILL ALSO BE POSSIBLE. RAINFALL AMOUNTS MAY REACH UP TO 1 TO 2 INCHES OVER A SHORT PERIOD OF TIME...CAUSING PONDING OF WATER ON ROADS AND POSSIBLE FLASH FLOODING. THE ILLINOIS RIVER IS EXPECTED TO REMAIN OR GET INTO FLOOD FOR THE NEXT SEVERAL DAYS. THE SPOON RIVER IS EXPECTED TO CLIMB BACK ABOVE FLOOD STAGE TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS ANOTHER CHANCE OF THUNDERSTORMS LATER MONDAY NIGHT THROUGH WEDNESDAY AND AGAIN THURSDAY NIGHT AND FRIDAY. HEAVY RAINS WILL AGAIN BE POSSIBLE WITH THESE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED BETWEEN 4 PM AND 11 PM. ILZ040-041-047-062015- CASS-MASON-SCHUYLER- 303 PM CDT SAT JUN 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND EVENING...AS A COLD FRONT MOVES SOUTHEAST INTO CENTRAL ILLINOIS THIS EVENING. THE MAIN THREAT WILL BE DAMAGING WINDS AND LARGE HAIL...WITH HEAVY RAIN AND FREQUENT LIGHTNING ALSO EXPECTED. A FEW TORNADOES WILL ALSO BE POSSIBLE. RAINFALL AMOUNTS MAY REACH UP TO ONE INCH OVER A SHORT PERIOD OF TIME...CAUSING PONDING OF WATER ON ROADS. THE ILLINOIS RIVER IS EXPECTED TO REMAIN OR GET INTO FLOOD FOR THE NEXT SEVERAL DAYS. THE SPOON RIVER IS EXPECTED TO CLIMB ABOVE FLOOD STAGE AGAIN TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS ANOTHER CHANCE OF THUNDERSTORMS LATER MONDAY NIGHT THROUGH WEDNESDAY AND AGAIN THURSDAY NIGHT AND FRIDAY. HEAVY RAINS WILL AGAIN BE POSSIBLE WITH THESE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED BETWEEN 5 PM AND MIDNIGHT. ILZ042>046-048>057-061-062015- CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCOTT-SHELBY-VERMILION- 303 PM CDT SAT JUN 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THIS EVENING... AS A COLD FRONT MOVES SOUTHEAST ACROSS CENTRAL ILLINOIS LATER THIS EVENING. THE MAIN THREAT WILL BE DAMAGING WINDS AND LARGE HAIL...WITH HEAVY RAIN AND FREQUENT LIGHTNING ALSO EXPECTED. A FEW TORNADOES WILL ALSO BE POSSIBLE. RAINFALL AMOUNTS MAY REACH UP TO 1 INCH OVER A SHORT PERIOD OF TIME...CAUSING PONDING OF WATER ON ROADS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS ANOTHER CHANCE OF THUNDERSTORMS LATER MONDAY NIGHT THROUGH WEDNESDAY AND AGAIN THURSDAY NIGHT AND FRIDAY. HEAVY RAINS WILL AGAIN BE POSSIBLE WITH THESE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED BETWEEN 6 PM AND 1 AM. ILZ062-063-066>068-073-062015- CLARK-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE- 303 PM CDT SAT JUN 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TONIGHT... AS A COLD FRONT MOVES INTO SOUTHEAST ILLINOIS OVERNIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...LARGE HAIL...HEAVY RAIN AND FREQUENT LIGHTNING. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. RAINFALL AMOUNTS AROUND 1 INCH WILL BE POSSIBLE OVER A SHORT PERIOD OF TIME...CAUSING PONDING OF WATER ON AREA ROADS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS ANOTHER CHANCE OF THUNDERSTORMS TUESDAY THROUGH WEDNESDAY AND AGAIN THURSDAY NIGHT AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 9 PM AND 3 AM TONIGHT. ILZ071-072-062015- CLAY-RICHLAND- 303 PM CDT SAT JUN 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TONIGHT...AS A COLD FRONT FRONT MOVES INTO SOUTHEAST ILLINOIS OVERNIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...LARGE HAIL...HEAVY RAIN AND FREQUENT LIGHTNING. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. RAINFALL AMOUNTS AROUND 1 INCH WILL BE POSSIBLE OVER A SHORT PERIOD OF TIME...CAUSING PONDING OF WATER ON AREA ROADS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS ANOTHER CHANCE OF THUNDERSTORMS TUESDAY THROUGH WEDNESDAY AND AGAIN THURSDAY NIGHT AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 9 PM AND 3 AM TONIGHT. HUETTL
In the hours before
Local storm report, Jun 5, 8:44 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
844 PM CDT SAT JUN 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM TORNADO EAST PEORIA 40.67N 89.55W
06/05/2010 TAZEWELL IL EMERGENCY MNGR
TORNADO AT ROUTE 24 NEAR THE ILLINOIS RIVER.
&&
JRPLocal storm report, Jun 5, 8:54 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
854 PM CDT SAT JUN 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM TORNADO 2 S GERMANTOWN HILLS 40.74N 89.47W
06/05/2010 TAZEWELL IL EMERGENCY MNGR
TORNADO AT ROUTE 116 JUST SOUTH OF ISP.
&&
JRPLocal storm report, Jun 5, 9:34 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
934 PM CDT SAT JUN 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM TORNADO 3 N WASHINGTON 40.74N 89.44W
06/05/2010 TAZEWELL IL TRAINED SPOTTER
POWER FLASHES REPORTED.
&&
JRPLocal storm report, Jun 5, 9:35 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
935 PM CDT SAT JUN 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TORNADO 3 NE ABINGDON 40.83N 90.36W
06/05/2010 KNOX IL EMERGENCY MNGR
BRIEF TOUCHDOWN. NO DAMAGE REPORTED AT THIS TIME.
0803 PM TORNADO YATES CITY 40.78N 90.01W
06/05/2010 KNOX IL EMERGENCY MNGR
POWER LINES DOWN.
0806 PM TORNADO ELMWOOD 40.78N 89.97W
06/05/2010 PEORIA IL EMERGENCY MNGR
TORNADO ENTERING ELMWOOD. NO DAMAGE REPORTS AT THIS TIME.
0810 PM TORNADO 1 N ELMWOOD 40.79N 89.97W
06/05/2010 PEORIA IL EMERGENCY MNGR
SECOND TORNADO ON THE GROUND.
0814 PM TORNADO 2 S BRIMFIELD 40.81N 89.88W
06/05/2010 PEORIA IL EMERGENCY MNGR
TORNADO JUST SOUTH OF ROUTE 8.
0825 PM TORNADO PEORIA 40.74N 89.61W
06/05/2010 PEORIA IL EMERGENCY MNGR
TORNADO 4 MILES NORTHWEST OF THE PEORIA AIRPORT.
0830 PM TORNADO PEORIA 40.74N 89.61W
06/05/2010 PEORIA IL EMERGENCY MNGR
TORNADO AT ROUTE 150 AND INTERSTATE 74.
0831 PM TORNADO 7 W PEORIA 40.74N 89.74W
06/05/2010 PEORIA IL BROADCAST MEDIA
TORNADO AT HWY 116.
0843 PM TORNADO EAST PEORIA 40.67N 89.55W
06/05/2010 TAZEWELL IL EMERGENCY MNGR
TORNADO AT ROUTE 24 NEAR THE ILLINOIS RIVER.
0853 PM TORNADO 2 S GERMANTOWN HILLS 40.74N 89.47W
06/05/2010 TAZEWELL IL EMERGENCY MNGR
TORNADO AT ROUTE 116 JUST SOUTH OF ISP.
0855 PM TORNADO 3 N WASHINGTON 40.74N 89.44W
06/05/2010 TAZEWELL IL TRAINED SPOTTER
POWER FLASHES REPORTED.
&&
JRPLocal storm report, Jun 5, 9:40 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
940 PM CDT SAT JUN 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM TORNADO ELMWOOD 40.78N 89.97W
06/05/2010 PEORIA IL EMERGENCY MNGR
NUMEROUS HOUSES DAMAGED IN TOWN. BUILDINGS IN DOWNTOWN
HAD ROOFS TORN OFF. ONE BUILDING COLLAPSED. CARS
OVERTURNED AND TREES UPROOTED. NO INJURIES REPORTED AT
THIS TIME.
&&
JRPLocal storm report, Jun 5, 10:07 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1007 PM CDT SAT JUN 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1006 PM HEAVY RAIN ST. DAVID 40.49N 90.05W
06/05/2010 M1.87 INCH FULTON IL CO-OP OBSERVER
MEASURED WITHIN ONE HOUR TIME FRAME.
&&
JRPThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 7:32 PM CDT | Tornado Warning | ILX | Stark | 28 min |
| Jun 5, 7:37 PM CDT | Tornado Warning | ILX | Knox | 23 min |
| Jun 5, 7:59 PM CDT | Tornado Warning | ILX | Knox, Peoria | 46 min |
| Jun 5, 8:05 PM CDT | Tornado Warning | ILX | Marshall | 40 min |
| Jun 5, 8:32 PM CDT | Tornado Warning | ILX | Peoria, Tazewell, Woodford | 33 min |
| Jun 5, 8:51 PM CDT | Tornado Warning | ILX | Fulton, Peoria | 39 min |
| Jun 5, 8:58 PM CDT | Tornado Warning | ILX | Woodford | 28 min |
| Jun 5, 9:05 PM CDT | Flash Flood Warning | ILX | Fulton, Knox | 6 hr |
| Jun 5, 9:28 PM CDT | Tornado Warning | ILX | Fulton, Peoria, Tazewell | 47 min |
| Jun 5, 9:48 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Mason, Tazewell | 27 min |
| Jun 5, 10:17 PM CDT | Tornado Warning | ILX | DeWitt, Logan, McLean, Tazewell | 28 min |
| Jun 5, 10:47 PM CDT | Tornado Warning | ILX | DeWitt, Logan | 43 min |
| Jun 5, 11:10 PM CDT | Tornado Warning | ILX | Macon | 35 min |
| Jun 5, 11:49 PM CDT | Areal Flood Advisory | ILX | DeWitt, Macon | 6 hr |
| Jun 6, 3:01 AM CDT | Areal Flood Warning | ILX | Fulton | 9 hr |
Nearby
Tornado Warnings in Illinois, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.